It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Hello PerCocet30,

I am soooo sorry to read about the pain of being addicted to those pills is causing you. Do you still take pills for pain or ae you just chosing to use?

Man oh Man I feel you to the core of my being. In the middle of my vicodin addition, I switched my doc to percocets. That ****is wicked and the withdrawls can be a mother but,....let me tell you something. Although it is harder then coming off of vicodin, it is not impossible.

Now, just think about what you are saying. You said " when you take the pills, it is the only time you are in a good mood" but,..for how long? As soon as you start to get high, you are already thinking about the next couple of pills that you can pop because you know what coming down is going to be like and how you are going to feel if, you don't take somemore pills. You cannot honestly still enjoy that life style anymore.

Although I am no expert, I think you should try to taper with the pills you have left and then drop down to some vic's, taper somemore and if needed do another taper with some Darvons and then just jump off cold turkey. That was what I did and I found it to be a lot easier then doing a cold turken off of the Percocets. I did that once and it was rough!

Can you confide in your physician and ask for help? Are you really ready to stop? Have you attempted to quit before or are you still just in the thought process?

Don't keep putting this off as the longer you wait, the stronger the hold will get on those **** pills.

You say your wife just had a baby ( congratulations ) so she will need to recover for about six weeks and she will need your support during this time period. Maybe this would be the perfect time for you to begin your tampering program. I am not good at tampering measurements but I am sure someone on this board could advise you of the correct amounts to tamper per week based on pills you are currently consuming.

Maybe do a slow taper for three weeks and then start to cut back more drastically during the fourth week, jump down to the Darvon in the five week and then jump off during the sixth week.

Please do not be ashamed and do not put it off any longer. Call your doctor in the morning and make an appointment and ask for some help with detoxing off those pills!

If cannot do go for help then please help yourself. It is hard but you can it is worth it. Don't do it because of the financial hardship, do it for your wife and your children but first for yourself. If you go down who is going to pick you up and you know in your hear that you cannot continue on the path that you are on.

You made a decison to cross the line with these pills so now, make another one to leave that **** alone!

It may take time and you will suffer but the rewards of getting your life back is worth any amount of hell that you may have to go through.

I care about you and I know you can do this. If I can do it, anybody can!

Take care,

Luv ya'

United
There ain't nothing to it but, to do it!





All times are GMT -7. The time now is 01:58 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!